overdose

May 7, 2008
By
Dark circles have formed
You can’t move a bone
Stuttering becomes a habit
You look like you’re stoned
I ask you was wrong
You can’t answer me

Your head is down
You can’t make a sound
Your body keeps twitching
And I keep thinking
Should I tell?

I know something’s wrong
I know you’re not right
Because when I ask you again
Your eyes roll to the back of your head

You’re no longer that cool and funny kid I know
I’m scared for you
And there’s nothing I can do
Because now you’re gone
Because you over dosed on oxycone.





Join the Discussion

This article has 3 comments. Post your own now!

Pixie said...
Mar. 29, 2009 at 12:59 pm
I love this poem.
 
XxbrokenxX said...
Jan. 5, 2009 at 3:26 am
this poem is deep and means a lot to me
 
rk<33 said...
Sept. 14, 2008 at 1:01 am
this is really powerful. and it gave me goosebumps. i got scared for this person too. i hope it's fiction. or, that's what you're afraid of for someone. if it is, please, please. don't be afraid to tell. it will save their life.
 
Site Feedback